Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

3 year old, red sore pimples, reoccurring, soft to touch, rash on lower leg. Applying cream. What could be this?

My toddler has red sore pimple like sores..she has 3 now...they tend to come and go and we do not pick at them...they r sore to touch and really red. She also has a small rash spot , 2 actually, on her lower leg that dont itch or seem to bother her. Have used multiple creams and lotions and nothing works...any ideas on these issue...her docs arent really sure.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Dear user,

These seem to be either allergy or due to insect bites. Nothing else seems to fit. I suggest an application of calamine lotion twice or even thrice a day, taking care that she doesn't lick the lotion or put the hands in her mouth. Five days of this treatment will definitely help her. If this does not help, you should see a dermatologist soon.

With regards,

Dr. Taher
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor